# SDR DXTA200702213

- Difficulty date: May 22, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N328QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600428
- Aircraft time: 8,659 hours, 7,092 cycles
- Engine: Pwa JT15D5
- System (JASC): 2721 · Rudder Tab Control System
- Part: Indication Sys
- Condition: Out Of Rig
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER TRIM OUT OF RIG.  WILL TRIM FULL LT AND BACK TO CENTER, WILL NOT TRIM FULL RT. TROUBLESHOT SYSTEM, FOUND INDICATOR OUT OF RIG AND CONTACTING PEDESTAL, RIGGED INDICATOR IN THE CONTROL WHEEL.  OPERATION IS SMOOTH AND CORRECT, TRAVELS ARE WITHIN LIMITS AT THIS TIME IAW MM 27-21-00 AND 27-21-04.
